# SDR VNAA0109014

- Difficulty date: September 24, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- Aircraft time: 16,664 hours, 15,166 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Control Box
- Part number: 329630
- Part serial: 1006
- Condition: Failed
- Location: Cockpit
- Part time: 11,097 hours, 9,734 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CARGO FAIL CAS MESSAGE AND THE RED CARGO FIRE BUTTON CAME ON INTERMITTENTLY.  MAINTENANCE INSPECTED AND REPLACED THE DIMMER BOX IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
